# SDR DXTA2025051403445

- Difficulty date: May 11, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800225
- Aircraft time: 14,215 hours, 9,332 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRIMARY CABIN DOOR WOULD NOT OPEN AFTER LANDING. RED BUTTON WOULD NOT DEPRESS TO OPEN THE DOOR. ATTEMPTED TO HAVE GROUND CREW OPEN THE DOOR FROM THE OUTSIDE. THEY WERE UNABLE TOÂ¿ AND THE SILVER HANDLE ON THE EXTERIOR PART THE DOOR JAMMED INWARD. ATTEMPTED TO USE EMERGENCY CATCH RELEASEÂ¿ IT ALSO IS JAMMED DOES NOT WORK. CREW AND PASSENGERS HAD TO DEPLANE THROUGH EMERGENCY HATCH. CORRECTIVE ACTION: REPLACED DAMAGED SPRING OF THE PRECATCH HANDLE SYSTEM AND REPOSITIONED THE BELLCRANK FITTING P/N 6911329-32 TO AFT OF THE CAM. PERFORMED PRECATCH SYSTEM ADJUSTMENT AND FOUND EVERYTHING WITHIN LIMITS. OPERATED THE DOOR 10 TIMES AND DOOR IS OPERATING PER THE AMM OPS CHECKS. REINSTALLED ALL DOOR PANELING AND REINSTALLED THE EMERGENCY EXIT DOOR ALL WORK DONE IAW CE680 AMM CH 52-10-40 AND 52-20-00.
